# SDR SWAA2025073195565

- Difficulty date: July 27, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N8898L
- Make and model: Boeing 737-8
- Aircraft serial: 68046
- Aircraft time: 6,577 hours, 3,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT OTBD FLIGHT ATTENDANTS FLASHLIGHT BASE INOPERATIVE.  OK TO CONTINUE PER MEL 25-64-02A SP1B.   PERFORMED OPS TEST ON AFT RT OTBD FA FLASHLIGHT IAW AMM 25-64-00. OPS CHECKED GOOD
